# SDR FDEA201106252423

- Difficulty date: June 25, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651766334
- Condition: Corroded
- Location: Bs 720 S28l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 720 BETWEEN STRINGER 28L AND 28R.  CUT OUT DAMAGED SHEAR TIE AT BS 720 BETWEEN STR 28L AND 28R IAW SRM REV 103, 51-10-1. FABRICATED SHEAR TIE AND DOUBLER IAW SRM 53-10-4 FIG 13.   INSTALLED SHEAR TIE AND DOUBLER IAW SRM 53-10-4 FIG 13 AND 51-30-2.
